Osaka Journal of Mathematics

$[p]$-typical formal groups and the homomorphism $Ømega \sb\ast\sp{\rm U}\rightarrow Ømega \sb\ast \sp{\rm SO}$

Shôrô Araki

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 11, Number 2 (1974), 347-352.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200757394

Mathematical Reviews number (MathSciNet)
MR0356098

Zentralblatt MATH identifier
0305.57027

Subjects
Primary: 57D90
Secondary: 14L05: Formal groups, $p$-divisible groups [See also 55N22]

Citation

Araki, Shôrô. $[p]$-typical formal groups and the homomorphism $Ømega \sb\ast\sp{\rm U}\rightarrow Ømega \sb\ast \sp{\rm SO}$. Osaka J. Math. 11 (1974), no. 2, 347--352. https://projecteuclid.org/euclid.ojm/1200757394


Export citation